EconPapers    
Economics at your fingertips  
 

Inflation, Self-Insurance and the Friedman Rule in Economies with Uninsurable Idiosyncratic Risks

Sunanda Roy

Staff General Research Papers Archive from Iowa State University, Department of Economics

Abstract: Abstract not available

Date: 2009-01-01
References: Add references at CitEc
Citations: Track citations by RSS feed

Published in B.E. Journal of Theoretical Economics (Topics) 2009, vol. 9 no. 1

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:isu:genres:13104

Access Statistics for this paper

More papers in Staff General Research Papers Archive from Iowa State University, Department of Economics Iowa State University, Dept. of Economics, 260 Heady Hall, Ames, IA 50011-1070. Contact information at EDIRC.
Bibliographic data for series maintained by Curtis Balmer ().

 
Page updated 2020-02-13
Handle: RePEc:isu:genres:13104